# SDR SWAA2020031242385

- Difficulty date: March 7, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 51,116 hours, 30,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H SEAT TRACK ATTACH HOLE AT RBL 24.5 ON FRAME AT STA 727B HAS BEEN DRILLED TO .218.         REPAIRED DAMAGED L/H SEAT TRACK ATTACHMENT HOLE AT STA 727B AND RBL 24.5 PER EA 1-753-36681
